J. L. Silva

Search this author in Google Scholar

Articles: 7

Green measures for Markov processes

Yuri Kondratiev, José L. da Silva

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 241-248

In this paper we study Green measures of certain classes of Markov processes. In particular Brownian motion and processes with jump generators with different tails. The Green measures are represented as a sum of a singular and a regular part given in terms of the jump generator. The main technical question is to find a bound for the regular part.

Ми вивчаємо міри Ґріна для деяких класів марківських процесів. Зокрема для броунівського руху і стрибкових процесів. Міри Ґріна містять сингулярну і регулярну компоненти. Основна задача полягає в оцінці регулярної частини.

Fractional kinetics in a spatial ecology model

José Luís da Silva, Yuri Kondratiev, Pasha Tkachov

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 24 (2018), no. 3, 275-287

In this paper we study the effect of subordination to the solution of a model of spatial ecology in terms of the evolution density. The asymptotic behavior of the subordinated solution for different rates of spatial propagation is studied. The difference between subordinated solutions to non-linear equations with classical time derivative and solutions to non-linear equation with fractional time derivative is discussed.

Fractional statistical dynamics and fractional kinetics

José Luís da Silva, Anatoly N. Kochubei, Yuri Kondratiev

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 22 (2016), no. 3, 197-209

We apply the subordination principle to construct kinetic fractional statistical dynamics in the continuum in terms of solutions to Vlasov-type hierarchies. As a by-product we obtain the evolution of the density of particles in the fractional kinetics in terms of a non-linear Vlasov-type kinetic equation. As an application we study the intermittency of the fractional mesoscopic dynamics.

On the heat equation with positive generalized stochastic process potential

Habib Ouerdiane, José Luis Silva

Methods Funct. Anal. Topology 10 (2004), no. 3, 54-63

Marked Gibbs measures via cluster expansion

Jose L. Da Silva, Yuri G. Kondratiev, Tobias Kuna

Methods Funct. Anal. Topology 4 (1998), no. 4, 50-81

Differential geometry on compound Poisson space

Yuri G. Kondratiev, José L. Silva, Ludwig Streit

Methods Funct. Anal. Topology 4 (1998), no. 1, 32-58

Generalized Appell systems

Yuri G. Kondratiev, José Luis Silva, Ludwig Streit

Methods Funct. Anal. Topology 3 (1997), no. 3, 28-61

All Issues